# SDR MALA030503

- Difficulty date: November 19, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3406, WEATHER RADAR FAILED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE CND PROBLEM.  CHANGED R/T AS A PRECAUTION, OP CHECKS GOOD.
